On permutation groups of prime degree p which contain (at least) two classes of conjugate subgroups of index p
Rendiconti del Seminario Matematico della Università di Padova, Tome 38 (1967), pp. 287-292.
@article{RSMUP_1967__38__287_0,
     author = {Ito, Noboru},
     title = {On permutation groups of prime degree $p$ which contain (at least) two classes of conjugate subgroups of index $p$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {287--292},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {38},
     year = {1967},
     zbl = {0157.35401},
     mrnumber = {219603},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1967__38__287_0/}
}
TY  - JOUR
AU  - Ito, Noboru
TI  - On permutation groups of prime degree $p$ which contain (at least) two classes of conjugate subgroups of index $p$
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1967
DA  - 1967///
SP  - 287
EP  - 292
VL  - 38
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1967__38__287_0/
UR  - https://zbmath.org/?q=an%3A0157.35401
UR  - https://www.ams.org/mathscinet-getitem?mr=219603
LA  - en
ID  - RSMUP_1967__38__287_0
ER  - 
Ito, Noboru. On permutation groups of prime degree $p$ which contain (at least) two classes of conjugate subgroups of index $p$. Rendiconti del Seminario Matematico della Università di Padova, Tome 38 (1967), pp. 287-292. http://archive.numdam.org/item/RSMUP_1967__38__287_0/

[1] R. Brauer, On permutation groups of prime degree and related classes of groups, Ann. of Math. (2) 44 (1943), 57-79. | MR 8237 | Zbl 0061.03705

[2] P. Dembowski - A. Wagner, Some characterizations of finite projective spaces, Arch. Math. 11 (1960), 465-469. | MR 143095 | Zbl 0104.14701

[3] N. Ito, Über die Gruppen PSLn (q), die eine Untergruppe von Primzahlindex enthalten, Acta Sci. Math. Szeged 21 (1960), 206-217. | MR 142615 | Zbl 0096.01702

[4] N. Ito, Transitive permutation groups of degree p = 2q + 1, p and q being prime numbers III, Trans. Amer. Math. Soc. 116 (1965), 151-166. | MR 193134 | Zbl 0139.01802

[5] N. Ito, On a class of doubly, but not triply transitive permutation groups, to appear in Arch. Math. | MR 223441 | Zbl 0166.28606

[6] T.G. Ostrom - A. Wagner, On projective and affine planes with transitive collineation groups, Math. Zeitschr. 7 (1959), 186-199. | EuDML 169805 | MR 110975 | Zbl 0085.14302

[7] H.J. Ryser, Combinatorial mathematics, MAA (1963). | MR 150048 | Zbl 0112.24806